# SDR 05FDEA04074

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 54,701 hours, 34,215 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED AT STA 955.0E STRINGER 28R TO 29R.  REMOVED AND INSTALLED DOUBLER, SHEAR TIE AND RAILS 1AW B727 SRM 51-10-2, 51-30-02, 51-10-6 AND 53-10-4.  MINOR REPAIR SIGNED BY TIMCO MECH.33 NR 7921 QC 362.
